@ARTICLE{,
author = {M. Brinkmeier and G. Schäfer and M. Fischer and S. Grau},
journal = {IEEE Transactions on Dependable and Secure Computing},
title = {On Complexity and Approximability of Optimal DoS Attacks on Multiple-Tree P2P Streaming Topologies},
year = {2009},
volume = {8},
number = {},
pages = {270-281},
keywords={P2P streaming; topology; attack stability; approximation; complexity theory.},
doi = {10.1109/TDSC.2009.51},
url = {doi.ieeecomputersociety.org/10.1109/TDSC.2009.51},
ISSN = {1545-5971},
month={12}
}